About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 142858, 7 pages
http://dx.doi.org/10.1155/2012/142858
Letter to the Editor

Comment on “Common Fixed Point Theorems for Commutating Mappings in Fuzzy Metric Spaces”

1School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China
2School of Information, Capital University of Economics and Business, Beijing 100070, China

Received 3 August 2012; Accepted 17 October 2012

Copyright © 2012 Yonghong Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. M. Zheng and X. G. Lian, “Common fixed point theorems for commutating mappings in fuzzy metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 729758, 5 pages, 2012.
  2. G. Jungck, “Commuting mappings and fixed points,” The American Mathematical Monthly, vol. 83, no. 4, pp. 261–263, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Zentralblatt MATH
  4. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. Kumar and D. Miheţ, “G-completeness and M-completeness in fuzzy metric spaces: a note on a common fixed point theorem,” Acta Mathematica Hungarica, vol. 126, no. 3, pp. 253–257, 2010. View at Publisher · View at Google Scholar
  6. D. Mihet, “Some remarks on a common fixed point theorem in fuzzy metric spaces,” Thai Journal of Mathematics, vol. 8, no. 1, pp. 193–196, 2010.
  7. P. V. Subrahmanyam, “A common fixed point theorem in fuzzy metric spaces,” Information Sciences, vol. 83, no. 3-4, pp. 109–112, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960. View at Zentralblatt MATH
  9. M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385–389, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH